# SDR AALA200800814

- Difficulty date: April 3, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 27B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 27B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
